MathSciNet Relay Station
MathSciNet bibliographic data
MR800077 53C15
Kaneyuki, Soji; Kozai, Masato Paracomplex structures and affine symmetric spaces. Tokyo J. Math. 8 (1985), no. 1, 81–98.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement